# SDR SWAA2023071176614

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE SKIRT NEEDS ADJUSTING CATCHES STRUCTURE WHEN CLOSING<[01] ADJUSTED L-2 DOOR ESCAPE SLIDE PACK Z-FOLD IN THE GIRT AND CONNECT THE VELCRO ON THE GIRT FLAP AS PER WORK INSTRUCTIONS NO. 725-61-06;[02] INSP. VERIFIED STEP#1 ABOVE;[03] C/W
